# SDR 9717315522

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522US
- Make and model: Boeing 757251
- Aircraft serial: 23616
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSITION CHECK, FOUND CORROSION ON TOP OF FLOORBEAM AT SEVERAL LOCATIONS FROM LBL 54 TO RBL 24, FS 1680.  REPAIRED PER EA 55-151991.
